# SDR MASA200600247

- Difficulty date: January 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 9,510 hours, 8,802 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7168 IAD.  SPOILERON FAULT MESSAGE.  MX RESET THE SPOILER CONTROL SYSTEM.
